# SDR CKSA98716

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Patch
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR PATCH CORRODED ON AFT PRESSURE BLKHD BETWEEN STRINGERS 35 AND 37 FS APPROX 1824.  FOUND TO BE OUT OF LIMITS IAW SRM 51-21-01.  REMOVED AND REPLACED REPAIR PATCH IAW L1011 SRM 53-11-00 FIG 805.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 32493, CPCP TASK NR C53-120-04-03.
